Discrete Dynamics in Nature and Society
Volume 2006 (2006), Issue 4, Article ID 19413, 12 pages
doi:10.1155/DDNS/2006/19413

Stability and bifurcation of numerical discretization Nicholson blowflies equation with delay

Xiaohua Ding and Wenxue Li

Department of Mathematics, Harbin Institute of Technology (Weihai), Weihai 264209, China

Abstract

A kind of discrete system according to Nicholson's blowflies equation with a finite delay is obtained by the Euler forward method, and the dynamics of this discrete system are investigated. Applying the theory of normal form and center manifold, we not only discuss the linear stability of the equilibrium and the existence of the local Hopf bifurcations, but also give the explicit algorithm for determining the direction of bifurcation and stability of the periodic solution of bifurcation.